# SDR P5CA9600229

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: AB10
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND RIGHT WING GEAR SHELF AREA AILERON CONTROL CABLE FORWARD OF HYDRAULIC RETURN FILTER WORN BEYOND LIMITS.  REMOVED AND REPLACED AB-10 CABLE PER MM 20-11-03.  SWAGED NEW TERMINALS, INSTALLED, SAFETIED AND TENSIONED IAW MM 27-11-00.
